# SDR UALA2010120804485

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 62,463 hours, 12,277 cycles
- Engine: Pwa PW4077
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pcu
- Part number: 31701307
- Part serial: 0133BCD
- Condition: Leaking
- Location: Flaperon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT FLAPARON OTBD ACTUATOR LEAKING.  FOUND OTBD ACTUATOR LEAKING AT 15 DROPS PER MIN. FLAPERON PCU REPLACED.  OP CHECKS NORMAL.
